# SDR CALA2017110303886

- Difficulty date: October 29, 2017
- Submitted: November 3, 2017
- Operation: Air carrier
- Aircraft: N416UA
- Make and model: Airbus A320-232
- Aircraft serial: 479
- Aircraft time: 77,001 hours, 29,433 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D53470757210
- Condition: Corroded
- Location: Frame 55
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FRAME 55, STRINGER 41 - 42L SHEAR TIE  HAS SURFACE CORROSION.  REMOVED THE SHEAR TIE AND CLEANED THE CORROSION, AND REINSTALLED.  THE SHEAR TIE  WAS FOUND TO BE IN LIMITS AFTER CORROSION REMOVAL IAW DWG D534 70757HBD0001 AND SRM 57-72-11
